# SDR 2007UALA00391

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 44,032 hours, 6,651 cycles
- Engine: Pwa PW4090
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FLT ATTENDANT UNABLE TO DISARM DOOR 4R.     FOUND GIRT STILL FROZEN TO SILL. WARMED & DRIED OFF AREA, CLEANED AND GREASED GIRT BAR MECHANISM AND ARMING MECHANISM. DOOR 0PERATES NORMALLY. REACTIVATED BOTTLE AND SLIDE.  CYCLED ARM-DISARM LEVER, OPENED DOOR SEVERAL TIMES. CLEANED GIRT BAR AREA OF MOISTURE PER MT 52-UA4R3. DOOR OPERATES NORMALLY.  RETURN TO SERVICE.
